# SDR DL76L080756

- Difficulty date: May 11, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT SEAT ROWS 16-20 INOP.  C/W EA 01-468450-14 DATED 5-16-08, OPS CHECKS GOOD IAW B767-300 MM 33-51-00.
